MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 66MM I; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 66MM I; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A1: (b)(6).D10: 010000998, item name: g7 screw 6.5mm x 25mm, lot #: 7701721.010000997, item name: g7 screw 6.5mm x 20mm, lot #: 7724938.010001002, item name: g7 screw 6.5mm x 45mm, lot #: 7531245.110024467, item name: g7 dual mobility liner 54mm i, lot #: 66227243.11-301331, item name: arcos con sz a hi 70mm, lot #: 66135624.11-301917, item name: arcos 17x250mm intlkng dist, lot #: 943360r.G2: foreign: belgium.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that one week post implantation, the patient developed a fungal infection.The patient was hospitalized and undergoing treatment with medication.All implants remain implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h11 during the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7 OSSEOTI MULTIHOLE 66MM I
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19751061
Report Number0001825034-2024-01848
Device Sequence Number6532871
Product Code LPH
UDI-Device Identifier00887868356094
UDI-Public(01)00887868356094(17)331212(10)66297138
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010271
Device Lot Number66297138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age57 YR
Patient SexMale
Patient Weight60 KG
Patient RaceWhite